# SDR ASAA2017102422479

- Difficulty date: October 24, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 38,046 hours, 11,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Bs 794-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SURROUND, LOWER MAIN SILL WEB IS CORRODED.  ACFT GROUNDED.  REMOVED THE WEB IAW SRM  51-40-02, & IAW DWG 146A5340, REV-.  FABRICATED A NEW WEB IAW DWG 146A8123 REV-.   INSTALLED THE WEB IAW SRM 51-40-02, &  DWG 146A8340 REV-.
